MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH12
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic lobectomy, the bag tore when it was time to retrieve the cancerous lung, which led to the cancer nodule being in contact with the parietal wall.The specimen had to be manually retrieved.There was no patient injury.

Brand Name
RELIACATCH
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SG  554910
MDR Report Key9517805
Report Number2936999-2019-01053
Device Sequence Number3080337
Product Code GCJ
UDI-Device Identifier10884521704053
UDI-Public10884521704053
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATCH12
Device Catalogue NumberCATCH12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1